# SDR ASAA2019102931161

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 22,681 hours, 7,374 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P10144
- Condition: Failed
- Part time: 6,677 hours, 12,500 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP TEMPERATURE REMAINS ABOVE 605 DEGREES AFTER ALL TROUBLE-SHOOTING COMPLETED.(#PRI2)ETOPS SIGNIFICANT SYSTEM INSTALLATION TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. UPON COMPLETION CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY, MEL 49-99A IS REQUIRED PRIOR TO FLIGHT. GROUNDED - YES. REMOVED AND REPLACED APU PER ASA T/C 78349010.
